# SDR TSAA0251081

- Difficulty date: February 26, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N816AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23122
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545771
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED WINDOW CORNER FASTENER HOLE INSPECTION IAW ECO 3250R1.  FOUND CRACK INDICATIONS BETWEEN S10L BS 767 PLUS 10 AND BS 827 PLUS 10 ON WINDOW NR 25 LEFT UPPER AFT HOLES NR 10.  TRIMMED OUT HOLES IN DAMAGED AREA.  HFEC INSPECTED EDGE OF THE TRIMMED AREAS.  FABRICATED FILLERS, DOUBLER AND TRIPLER.  INSTALLED REPAIR PARTS IAW ECO 3250 DEVIATION E.  AIRCRAFT RETURNED TO SERVICE.  (M)
